MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS; SCREWDRIVER

ALPHATEC SPINE, INC. INVICTUS; SCREWDRIVER
Model Number 17138
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned for evaluation.Photographs were not provided; therefore, the complaint cannot be confirmed.The lot number was not provided; therefore, a review of device history records cannot be performed.Multiple attempts have been made to obtain information.If additional information and/or the implant are provided, a supplemental report will be filled accordingly.Based on the information provided, the root cause cannot be determined.
 
Event or Problem Description
It was reported that the driver was found broken at the hospital.

Brand Name
INVICTUS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key19833774
Report Number2027467-2024-00086
Device Sequence Number18180316
Product Code HXX
UDI-Device Identifier00190376185811
UDI-Public(01)00190376185811
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17138
Device Catalogue Number17138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown